# SDR AALA20020027

- Difficulty date: January 4, 2002
- Submitted: February 8, 2002
- Operation: Air carrier
- Aircraft: N70524
- Make and model: Doug DC-9-82
- Aircraft serial: 49916
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND GOUGE ON INNER SURFACE OF FUSELAGE SKIN STATION 260, BETWEEN LONGERON 24 AND LONGERON 25 RIGHT.  INSTALLED REPAIR PER SRM 53-04 FIG 38 SHEET 4.  (M)
